Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 506368, 8 pages
http://dx.doi.org/10.1155/2013/506368
Research Article

Rate of Convergence of Tikhonov Method of Regularization for Constrained Linear Equations with Operators Having Closed Ranges

Department of Mathematics, University of Montenegro, 81000 Podgorica, Montenegro

Received 7 July 2013; Revised 11 September 2013; Accepted 13 September 2013

Academic Editor: Davide La Torre

Copyright © 2013 Milojica Jaćimović et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We derive the estimates of the rate of convergence of the Tikhonov method of regularization for a constrained operator linear equation. In case that the range of the corresponding operator is closed, the estimate is of the same order as the estimates for a linear equation without constraints.